Tagged: 

Viewing 4 reply threads
  • Author
    Posts
    • #27837
      Júlia Ayerbe
      Participant

      Hi all, I started taking Spinraza in February. Since my last injection, three weeks ago, I´ve been feeling a lumbar pain that doesn´t go away. I read that the side effects usually disappear in a week, I will talk with my doctor, but I also would like to know if any of you experienced a long period of side effects from the injection. Thanks 🙂

    • #27838
      DeAnn R
      Keymaster

      Sorry to hear you’re experiencing pain from the injection. Any pain I had was temporary. Hope you find a solution. Does a pain reliever help?

      • #27839
        Júlia Ayerbe
        Participant

        Hi DeAnn, thanks for your answer :). I am trying to not take a pain reliever, but if it gets worth I will. Maybe it is another thing, sometimes when you have a disease like SMA, everything that happens with your body, you connect with it…

    • #27840
      Lupa F
      Participant

      I get nerve pain about 3 or 4 days after every injection, like my legs start hurting a lot and I could barely sleep. I used to let it go away on its own and that would take weeks, but now as soon as I feel it starting I take some tylenol for a day or so and it goes away completely. It’s surprising how well it works to fix that, like I take maybe 2-4 regular strength tylenol total. But I was never worried about the nerve pain I was feeling because I’ve had that same feeling even before I ever started Spinraza and knew it took a while for it to go away. But if this is something new for you, definitely check with your doctor. You shouldn’t have pain this long afterwards.

      (Trying to find regular strength tylenol is kind of funny. I found one box out of about 50 different types of extra strength tylenol. At that point shouldn’t you just relabel extra strength as regular tylenol?)

    • #27843
      Alyssa Silva
      Keymaster

      Hi Júlia. I typically only experience some nerve pain for about 24 hours, and Tylenol and ibuprofen usually help tremendously. Although there have been a few instances where the pain lasted about a week. Checking with your doctor is a good idea. I hope you get some answers soon!

    • #27869
      Dennis Turner
      Participant

      I have not had any issues with Spinraza, make sure you do call your doctor and let us know their suggestions.

Viewing 4 reply threads
  • You must be logged in to reply to this topic.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account